Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What could be the reason for developing pressure and pins and needles in left side of head?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2534 Questions
Question
HI I A 41 FEMALE A FEW MONTHS AGO I DEVELOPED PRESSURE AND PINS AND NEEDLES ALL ON THE LEFT SIDE OF MY HEAD AND PINS AND NEEDLES IN MOUTH TOUNE AND THROAT AND FEELINGS OF WET SENSATIONS ON MY BODY A FEW WEEKS AGO I LOST MY TASTE COMPLETLY AND DEVELOPED CHRONIC DRY MOUTH AND TOUNGE I WENT TO MY ENT BUT HE COULD SEE NOTHING WRONG SO IM IN HOSPITAL AT THE MOMENT UNDER A NUROLIGIST HE HAS DONE A MRI OF THE BRAIN AND CERVIVAL SPINE ALL NORMAL AND NUMEROUS BLOODS INCLUDING ANTIBODY ONES NOW GONE AWAY FOR TESTING 4 MONTHS AGO I HAD AMRI OF THE HEAD AND NECK ASWELL AS A CT OF THE BRAIN AGAIN ALL NORMAL I WEAR DENTURES THEY HAVE GOT VERY LOOSE AND I DO HAVE A LARGE EXTRA PIECE OF GUM ON THE UPPER JAW THATS BEEN THERE 4 YRS NOW WHEN I TAKE OUT MY TEETH AND IF I FEEL MY FACE ALL MY LEFT JAW IS GONE IN ITS LIKE THERE IS NO MUSCLE THERE AT THE MOMENT M MOUTH IS WET FLUID SEEMS TO JUST POUR OFF MY TOUNGE BUT FEELS LIKE MY TOUNGE IS DRY I ATE SOME CREAM AWHILE AGO AND IT JUST WENT LIK GREASE IN MY MOUTH AND ON MY DENTURES I HAVE ALSO LOST MY GAG REFLEX I ALSO HAVE A FEELING OF SOMEHING LODGED IN MY LEFT EAR BUT I WAS TOLD THIS WOULD HAVE SHOWN ON THE BRAIN MRI PLEASE HELP IM AT MY WITS END AND STILL IN HOSPITAL AND IF I FALL ASLEEP MY MOUTH AND TOUNGE DRY OUT COMPLETLY ITS AWFYL
Posted Fri, 20 Dec 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Sumit Bhatti 3 days later
Brief Answer: Rule out side effects of your current medication. Detailed Answer: Hi, Thank you for your query. 1. It is good to hear that your scans and investigations are within normal limits. This rules out or reduces the chance of finding many major illnesses. 2. You have not mentioned the reasons and the duration of your current medications. Your symptoms may be due to side effects from long term use of your current medications, especially Oxynorm (Oxycodone), Mogadon (Nitrazepam) and Zydol (Tramadol). 3. Since some of these medications have withdrawal effects, you have to reduce the dose gradually under medical supervision or substitute them one by one. 4. Other common causes are blood flow issues (Get a neck vessel doppler study and lipid profile done), nutritional deficiencies, sleep apnea, mouth breathing, acid reflux, peri-menopausal symptoms amongst others. Get a hearing test done. I am assuming that your neurological and cranial nerve testing is normal. 5. You may follow up here with your test results for further treatment options. I hope I have answered your query. If you have any further questions I will be available to answer them. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor